ITEM METADATA RECORD
Title: Stability analysis of Volterra delay-integro-differential equations and their backward differentiation time discretization
Authors: Zhang, Chengjian ×
Vandewalle, Stefan #
Issue Date: Mar-2004
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:164 pages:797-814
Abstract: We study the stability of the analytical solutions of initial value problems of a general class of systems of Volterra delay-integro-differential equations. Numerical methods based on backward differentiation formulae and repeated quadrature formulae are suggested. Nonlinear and linear stability conditions for the presented methods are derived. (C) 2003 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science